How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Eye
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
Type Your Eye Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

At first I had very gh BP It has decreased but still gh,

Customer Question

At first I had very high BP It has decreased but still high
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Nerves went up right side. nervous system reacted, throbbing and high frequency on right side . After 3 days I have difficulty consentrating.bad spelling. Decreased balance. shakes, My Left eye I have a large hairy floater
JA: When was the last time you had your eyes checked? In general, how has your vision been lately?
Customer: I had pretty good vision before. Last test 3years ago.
JA: Anything else in your medical history you think the doctor should know?
Customer: I not sure yet. I have an appointment scheduled. All this stuff came on very quickly. Blood pressure was very high, still higher thannormal.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 3 months ago.
Category: Eye
Expert:  Dr. Ravoof replied 3 months ago.

Dear customer,

What medications are you taking? What is your blood pressure now and what was it before? Do you suffer from any medical condition? What is your age and gender?

Expert:  Dr. Thomas, MD replied 3 months ago.


I am Doctor Thomas, a double board certified doctor US in internal medicine and integrative medicine, with advanced training in several other fields. I am a clinician of over 20 years experience. I will give you an initial answer or ask you a question, but be sure to use reply to expert to communicate with me as needed.

These are hypertensive urgency symptoms, and can represent a pending stroke.

Or other problems such as mini strokes that are multiple.

Go to the ER if these symptoms are still going on.

Get an exam and MRI of the brain and slowly get your BP down.

A new floater can indicated a retinal problem.

This is not something to wait on.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here

Related Eye Questions